# SDR C2XA10SH088

- Difficulty date: March 7, 2010
- Submitted: March 7, 2010
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 145745
- Aircraft time: 18,840 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM BETWEEN FRAME 60-61 HAS CORROSION (LEVEL 2 LOCAL) AT NUT PLATE HOLE.  MAINTENANCE PERFORMED REPAIR ON RT OMEGA BEAM BETWEEN FRAME 60-61 AT NUT PLATE HOLE IAW EC5310-01473.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
